# SDR DXTA2009030203526

- Difficulty date: February 28, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N608QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605308
- Aircraft time: 6,077 hours, 4,854 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN EITHER THE BLEED AIR FROM THE APU IS TURNED ON OR AN ENGINE IS STARTED WITH THE APU BLEED AIR OFF, SMOKE BEGINS TO EMIT FROM THE WEMACS IN BOTH THE COCKPIT AND THE CABIN. DOES NOT ODOR ELECTRICAL.
